# SDR DALA100975657

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 23,307 hours, 8,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL/WET SOCK ODOR, STRONG AT LOW ALTITUDES, DURING CLIMB AND DESCENT.  FLIGHT LANDED UNEVENTFULLY.  PERFORMED REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYS, NO ODORS NOTED, OK FOR SERVICE.  MAINT NOTED DE-ICE FLUID COLLECTED IN APU COWLING.
